Alert archive / South Dakota / Tornado Warnings in 2025

Tornado Warning 2, NWS Aberdeen, SD

June 19, 2025Clark County, Hamlin County, South Dakota

NWS Aberdeen, SD issued this tornado warning at Jun 19, 2025, 11:26 PM CDT for Clark County, Hamlin County, South Dakota. It was in force for 34 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2025, 11:26 PM CDT (04:26 UTC)
Expired
Jun 20, 2025, 12:00 AM CDT
In force
34 min
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Clark County, SD, Hamlin County, SD

The radar

The Sioux Falls radar (KFSD), 120 km from the middle of the area, began a volume at 04:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 11:52 PM CDTTSTM WND GST 684 Ese Lake Norden, SD
Jun 19, 11:54 PM CDTTSTM WND GST 644 Wsw Stone Bridge, SDMesonet station 318 4 WSW Stone Bridge (SDDOT).
Jun 20, 12:00 AM CDTTSTM WND GST 654 Ese Lake Norden, SDWinds of 60-65mph and nickel to quarter sized hail.
Jun 20, 12:05 AM CDTTSTM WND DMGEstelline, SDLarge limb down in Estelline.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 9:11 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 4.4 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2025-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 667 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2025-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
667 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
2939 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

636 
WFUS53 KABR 200426
TORABR
SDC025-057-200500-
/O.NEW.KABR.TO.W.0002.250620T0426Z-250620T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Aberdeen SD
1126 PM CDT Thu Jun 19 2025

The National Weather Service in Aberdeen has issued a

* Tornado Warning for...
  Hamlin County in northeastern South Dakota...
  Southeastern Clark County in northeastern South Dakota...

* Until midnight CDT.

* At 1126 PM CDT, a severe thunderstorm capable of producing a
  tornado was located over Vienna, or near Bryant, moving southeast
  at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Bryant, Hamlin Education Center, and Kellerton Church around 1130 
  PM CDT.
  Hayti and Lake Norden around 1135 PM CDT.
  Lake Albert around 1140 PM CDT.
  Lake Poinsett and Stone Bridge around 1145 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4454 9692 4455 9750 4464 9768 4478 9754
      4467 9688 4456 9689
TIME...MOT...LOC 0426Z 292DEG 38KT 4468 9745 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

MMM
2 follow-up statements
962 
WWUS53 KABR 200438
SVSABR

Severe Weather Statement
National Weather Service Aberdeen SD
1138 PM CDT Thu Jun 19 2025

SDC025-200447-
/O.CAN.KABR.TO.W.0002.000000T0000Z-250620T0500Z/
Clark SD-
1138 PM CDT Thu Jun 19 2025

...THE TORNADO WARNING FOR SOUTHEASTERN CLARK COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
northeastern South Dakota.

&&

LAT...LON 4454 9692 4455 9749 4476 9749 4467 9688
      4456 9689
TIME...MOT...LOC 0437Z 292DEG 38KT 4464 9731 

$$

SDC057-200500-
/O.CON.KABR.TO.W.0002.000000T0000Z-250620T0500Z/
Hamlin SD-
1138 PM CDT Thu Jun 19 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR HAMLIN
COUNTY...

At 1137 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Hamlin Education Center, or near Hayti, moving east
at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Lake Poinsett, Hayti, Lake Norden, Lake Albert, and Stone Bridge 
  around 1145 PM CDT.

Other locations in the path of this tornadic thunderstorm include
Estelline.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4454 9692 4455 9749 4476 9749 4467 9688
      4456 9689
TIME...MOT...LOC 0437Z 292DEG 38KT 4464 9731 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

MMM
026 
WWUS53 KABR 200451
SVSABR

Severe Weather Statement
National Weather Service Aberdeen SD
1151 PM CDT Thu Jun 19 2025

SDC057-200501-
/O.EXP.KABR.TO.W.0002.000000T0000Z-250620T0500Z/
Hamlin SD-
1151 PM CDT Thu Jun 19 2025

...THE TORNADO WARNING FOR HAMLIN COUNTY WILL EXPIRE AT MIDNIGHT
CDT...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However, hail and 
gusty winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
northeastern South Dakota.

&&

LAT...LON 4454 9692 4455 9749 4476 9749 4467 9688
      4456 9689
TIME...MOT...LOC 0451Z 270DEG 38KT 4460 9717 

$$

MMM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this tornado warning went out at Jun 19, 6:28 PM CDT, 4 hours 58 minutes earlier. Its key messages:

  • There is a Slight risk (level 2 out of 5) for severe thunderstorms in far northeastern SD and west central MN and a Marginal risk (level 1 out of 5) for the rest of central and northeastern SD tonight. Threats will be large hail and damaging wind gusts.
  • There is an Enhanced risk (level 3 out of 5) for severe thunderstorms Friday evening and overnight mainly along and north of Hwy 12. A Slight Risk (2 out of 5) covers the rest of northeast and east central SD with a Marginal Risk (1 out of 5) across central SD. Threats will be large hail and damaging wind gusts with tornadoes possible in the Enhanced Risk area.
  • A Heat Advisory has been issued for portions of the forecast area Friday afternoon, mainly south of Hwy 12. Temperatures are forecast well into the 90s to lower 100s with heat index values up to 104.
  • A front coming through Sunday will cool things off, but with some uncertainty on timing. Locations to the east of the front may experience another afternoon in the 90s with heat index values near 100.
Area forecast discussion, Jun 19, 6:28 PM CDT, 4 hours 58 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Aberdeen SD
628 PM CDT Thu Jun 19 2025

.KEY MESSAGES...

- There is a Slight risk (level 2 out of 5) for severe
thunderstorms in far northeastern SD and west central MN and a
Marginal risk (level 1 out of 5) for the rest of central and
northeastern SD tonight. Threats will be large hail and damaging
wind gusts.

- There is an Enhanced risk (level 3 out of 5) for severe
thunderstorms Friday evening and overnight mainly along and north of
Hwy 12. A Slight Risk (2 out of 5) covers the rest of northeast and
east central SD with a Marginal Risk (1 out of 5) across central SD.
Threats will be large hail and damaging wind gusts with tornadoes
possible in the Enhanced Risk area.

- A Heat Advisory has been issued for portions of the forecast area
Friday afternoon, mainly south of Hwy 12. Temperatures are forecast
well into the 90s to lower 100s with heat index values up to 104.

- A front coming through Sunday will cool things off, but with some
uncertainty on timing. Locations to the east of the front may
experience another afternoon in the 90s with heat index values near
100.

&&

.UPDATE...
Issued at 623 PM CDT Thu Jun 19 2025

Updated for 00Z Aviation Discussion below.

UPDATE Issued at 541 PM CDT Thu Jun 19 2025

A minor update to the forecast to add in slight chance PoPs where
the CU field is getting a little agitated around Mobridge and
southern Lyman county. Both of these areas have good instability
and shear, but ample dry air throughout the profile (LCL-LFC RH of
40%), so would expect dry air entrainment to limit the coverage.
That being said, can't rule out a thunderstorm developing based
on latest LightningCast probabilities up to 40% and anything that
does develop has the potential to become severe with the 2k J/kg
MLCAPE and 40-45kts of effective shear.

&&

.DISCUSSION...
Issued at 310 PM CDT Thu Jun 19 2025

The atmosphere is conditionally hazardous over the next couple of
days across the northern Plains. I'll try to dig into the details a
bit without writing a book.

The set-up: Upper ridging pulling excessive heat into the region is
already in place. On Friday, a warm front develops west to east
across South Dakota, hovering somewhere between Hwy 212 and Hwy 12
by 0z depending on the model. A 700mb low in ND and shortwave
activity move through the ridge Friday night as the sfc low moves
into western SD and the frontal boundary pushes north toward the
ND/SD border.

Tonight: Southerly winds increase in a 30 kt llj this evening from
the James Valley east, though peak moisture may be confined to the
Coteau eastward. Combined with some shortwave energy, a few strong
to severe thunderstorms may kick off with marginally strong winds
(given the very dry mid levels and steep lapse rates west of the
Coteau) or marginally large hail. Typical llj pulsers. Shear is
abundant at 45 to 50 kts all evening.

Friday: The enhanced dry air in southwest sfc flow south of the
front will result in steeper lapse rates and enhanced wind gusts
across central SD. Min RH will fall into the teens around and south
of Pierre. A heat advisory has been issued for portions of the
region in the afternoon, mainly south of Hwy 12 as temperatures soar
into the 90s to around 105 degrees. The dry air and wind gusts of 25
to 35 mph, however, will keep heat indices below 104 degrees, even
in Lyman where actual temperatures could be closer to 108.

The northward shifting warm front will be the focus point for
supercell development toward 0z. General thinking is that the
capping (+15 to +17C) will be too strong prior to that for anything
to kick off, and somewhat cooler mid level temps north of the front
will be more amenable to a cap break. The NAM still pegs CIN at 250
to 380 even along the front, so the big question really is *if*
rather than *when*. There is an Enhanced Risk (3 out of 5) for
severe storms along and north of Hwy 12. Around the front, bulk
shear is 50 to 60 kts with 4000 to 7000 J/kg of MUCAPE. And STP is
anywhere from 4 to 10. So, if storms develop all threats are on the
table.

Saturday: Southwest flow aloft with the upper ridge shifting a bit
farther east. Weak sfc low draped over SD. Still very dry mid levels
which may enhance mixing around the edges of the sfc low. Greatest
chance for heat index above 100 will exist to the east of the low in
west central MN. Can't rule out a few strong thunderstorms Saturday
night with a passing frontal boundary off a NE sfc low and weak
shortwave activity mainly across the south and east.

Sunday: That NE low moves into eastern SD by 18z with cooler air
behind it as winds shift to the north and northwest.

&&

.AVIATION /00Z TAFS THROUGH 00Z FRIDAY/...
Issued at 623 PM CDT Thu Jun 19 2025

Terminals KABR,KATY,KPIR,KMBG

VFR conditions largely expected under the building heat over the
area. The primary concern for the TAF period is the potential
convection to effect the sites tonight. A severe thunderstorm has
developed northwest of Dickinson, ND and would track towards
north central SD and into the James River Valley later tonight, if
it holds together. That's the biggest question and models vary on
whether it will hold together as it moves into SD. Thus, have left
out the TS mention for now, but will continue to monitor trends
through the evening. Second, a low level jet will lead to
potential development of thunderstorms in east central SD late
this evening and into the overnight hours. Again, confidence is
very low on location/timing of any development, if it even occurs,
will will continue to monitor. Otherwise, the warm air aloft will
keep development at bay through much of the daytime hours
tomorrow.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...Heat Advisory from 1 PM CDT /noon MDT/ to 9 PM CDT /8 PM MDT/
     Friday for SDZ006-010-015>023-033>037-045-048-051.

MN...Heat Advisory from 1 PM to 9 PM CDT Friday for MNZ046.

&&

UPDATE...SRF
DISCUSSION...20
AVIATION...SRF
Hazardous weather outlook, Jun 19, 2:26 PM CDT, 9 hours before
Hazardous Weather Outlook
National Weather Service Aberdeen SD
226 PM CDT Thu Jun 19 2025

SDZ003-009-010-017>023-201930-
Corson-Walworth-Edmunds-Faulk-Spink-Clark-Codington-Grant-Hamlin-
Deuel-
226 PM CDT Thu Jun 19 2025 /126 PM MDT Thu Jun 19 2025/

This Hazardous Weather Outlook is for north central South Dakota
and northeast South Dakota.

.DAY ONE...This afternoon and tonight.

There is a marginal risk (1 out of 5) for severe storms late this
evening into the overnight with large hail and strong winds the main
threats.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a slight risk (2 out of 5) for severe storms Friday evening
and Friday night with large hail and strong winds the main concerns.

Very hot temperatures are also expected Friday and Saturday with heat
indices in the 90s to 102 degrees. A heat advisory has been issued
for Friday afternoon for portions of the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MNZ039-046-SDZ004>008-011-201930-
Traverse-Big Stone-Campbell-McPherson-Brown-Marshall-Roberts-Day-
226 PM CDT Thu Jun 19 2025

This Hazardous Weather Outlook is for west central Minnesota, north
central South Dakota and northeast South Dakota.

.DAY ONE...This afternoon and tonight.

There is a slight risk (2 out of 5) for severe storms to move out of
ND late this evening into tonight with large hail and strong winds.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is an Enhanced Risk (level 3 out of 5) for severe storms Friday
evening along and north of a warm front near Hwy 12. All threats are
possible with supercells, including tornadoes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

SDZ015-016-033>037-045-048-051-201930-
Dewey-Potter-Stanley-Sully-Hughes-Hyde-Hand-Jones-Lyman-Buffalo-
226 PM CDT Thu Jun 19 2025 /126 PM MDT Thu Jun 19 2025/

This Hazardous Weather Outlook is for central South Dakota and
north central South Dakota.

.DAY ONE...This afternoon and tonight.

There is a marginal risk (1 out of 5) for severe storms late this
evening into the overnight with large hail and strong winds the main
threats.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a marginal risk (1 out of 5) for severe storms late this
evening into the overnight with large hail and strong winds the main
threats.

Hot temperatures near or over 100 degrees are expected Friday and
Saturday. A heat advisory has been issued for heat indices to 104,
though some areas south of I-90 may see actual temperatures as high
as 108 degrees.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 19, 10:02 PM CDT, 1 hour 24 minutes before
Preliminary Local Storm Report
National Weather Service Aberdeen SD
1002 PM CDT Thu Jun 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 PM     Hail             Faulkton                45.03N 99.13W
06/19/2025  M2.00 Inch       Faulk              SD   Public

            Time estimated by radar.

&&

MC
Local storm report, Jun 19, 10:03 PM CDT, 1 hour 23 minutes before
Preliminary Local Storm Report
National Weather Service Aberdeen SD
1003 PM CDT Thu Jun 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0949 PM     Hail             4 N Wheaton             45.86N 96.49W
06/19/2025  E1.25 Inch       Traverse           MN   Public

            Report from mPING: Half Dollar (1.25 in.).

&&
Local storm report, Jun 19, 10:38 PM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Aberdeen SD
1038 PM CDT Thu Jun 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1029 PM     Tstm Wnd Gst     5 ENE Frankfort         44.89N 98.22W
06/19/2025  M60 MPH          Spink              SD   Mesonet

            Mesonet station 316 Doland (SDDOT).

&&

MC
Local storm report, Jun 19, 10:40 PM CDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Aberdeen SD
1040 PM CDT Thu Jun 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1032 PM     Hail             Redfield                44.87N 98.52W
06/19/2025  M1.25 Inch       Spink              SD   Public

            Relayed through social media. Time estimated
            via radar.

&&

MC
Local storm report, Jun 19, 10:52 PM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Aberdeen SD
1052 PM CDT Thu Jun 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1034 PM     Tstm Wnd Gst     5 ENE Frankfort         44.89N 98.22W
06/19/2025  M63 MPH          Spink              SD   Mesonet

            Mesonet station 316 Doland (SDDOT).

&&

MC
Local storm report, Jun 19, 11:22 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Aberdeen SD
1122 PM CDT Thu Jun 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     Tstm Wnd Gst     Tunerville              44.89N 96.68W
06/19/2025  M59 MPH          Deuel              SD   Mesonet

            Mesonet station 291 4N Altamont (SDDOT).

&&

MC

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:24 PM CDTSpecial Weather StatementABREdmunds36 min
Jun 19, 7:35 PM CDTSevere Thunderstorm WarningABREdmunds40 min
Jun 19, 7:48 PM CDTSevere Thunderstorm WarningABREdmunds, Faulk42 min
Jun 19, 8:08 PM CDTSevere Thunderstorm WarningABREdmunds, Faulk52 min
Jun 19, 8:27 PM CDTSevere Thunderstorm WarningABREdmunds, Faulk48 min
Jun 19, 8:53 PM CDTSevere Thunderstorm WarningABREdmunds, Faulk52 min
Jun 19, 9:02 PM CDTSpecial Weather StatementABRFaulk58 min
Jun 19, 9:12 PM CDTSevere Thunderstorm WarningABRRoberts48 min
Jun 19, 9:17 PM CDTSevere Thunderstorm WarningABRBrown, Edmunds, Faulk, Spink43 min
Jun 19, 9:27 PM CDTSevere Thunderstorm WarningABRFaulk, Hand48 min
Jun 19, 9:47 PM CDTSevere Thunderstorm WarningABRClark, Day, Spink18 min
Jun 19, 9:53 PM CDTSevere Thunderstorm WarningABRClark, Faulk, Hand, Spink52 min
Jun 19, 10:08 PM CDTSevere Thunderstorm WarningABRClark, Codington, Hamlin36 min
Jun 19, 10:34 PM CDTSevere Thunderstorm Warning Considerable damage threatABRClark, Codington, Hamlin, Spink41 min
Jun 19, 10:41 PM CDTSevere Thunderstorm WarningABRCorson37 min
Jun 19, 11:03 PM CDTTornado Warning Tornado observedABRClark, Hamlin27 min
Jun 19, 11:13 PM CDTSevere Thunderstorm Warning Considerable damage threatABRClark, Hamlin47 min
Jun 19, 11:58 PM CDTSevere Thunderstorm WarningABRDeuel, Hamlin47 min
Jun 20, 12:32 AM CDTSpecial Weather StatementABRDay28 min
Jun 20, 10:32 AM CDTHeat AdvisoryABRBrown, Buffalo, Clark, Codington, Day, Deuel and 9 more34 hr

Nearby

Tornado Warnings in South Dakota, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.